MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALTRUA 20; PACEMAKER

BOSTON SCIENTIFIC CORPORATION ALTRUA 20; PACEMAKER
Model Number S204
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this pacemaker system exhibited intermittent loss of capture (loc) on the right ventricular (rv) lead.The involved lead is a non-boston scientific and has been implanted since 1990.Technical services (ts) recommended further evaluation of this patient and lead.Reprogramming was performed and thresholds were increased to 3 v.No adverse patient effects were reported.This device system remains in service.

Brand Name
ALTRUA 20
Common Device Name
PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key21379683
Report Number2124215-2025-08318
Device Sequence Number8369839
Product Code LWP
UDI-Device Identifier00802526499128
UDI-Public00802526499128
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/08/2017
Device Model NumberS204
Device Catalogue NumberS204
Device Lot Number568182
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2025
Initial Report FDA Received Date02/13/2025
Date Device Manufactured03/12/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale